# SDR USA2004F00007

- Difficulty date: February 9, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N392US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23314
- Engine: Ge CFM56*
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 7725005009
- Condition: Failed
- Location: Adi
- Part time: 34,970 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, ENROUTE, THE F/O ADI FAILED.  CREW REPORTED THE CIRCUIT BREAKER WAS TRIPPED AND THAT A SLIGHT ELECTRICAL ODOR WAS PRESENT IN THE COCKPIT.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE FO ADI EMMITTING THE ELECTRICAL ODOR.  REMOVED AND REPLACED ADI AND INSPECTED WIRING.  NO PROBLEMS FOUND WITH WIRING.  PERFORMED SATISFACTORY FUNCTIONAL CHECK. A SECOND ADI WAS REPLACED FOR THE SAME PROBLEM.  WIRING CK OK.  ATHIRD ADI WAS INSTALLED.  HAVE BEEN NO REPEATS.
